MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670160
Medical Device Problem Codes Material Rupture (1546); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the trach tube balloon burst.The customer states there was also a piece of hair inside the trach tube.Patient involvement is unknown.
 
Additional Manufacturer Narrative
(b)(6).No product or photos were returned therefore no device analysis could be completed.A device history report (dhr) review was not completed as the lot number was not found at the investigating facility database.

Brand Name
BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17591897
Report Number3012307300-2023-08229
Device Sequence Number20404231
Product Code JOH
UDI-Device Identifier15021312006032
UDI-Public15021312006032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number670160
Device Lot Number4362923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown